# SDR AALA950089

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Inverter
- Part number: S283T0231
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN MID-GALLEY INOPERATIVE.  REPLACED INVERTER FOR EMERGENCY FLOOR LIGHTS IN MID-GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
